Alert archive / Georgia / Special Weather Statements in 2013

Special Weather Statement, NWS Atlanta, GA

July 6, 2013Barrow County, Jackson County, Walton County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 6, 2013, 3:49 AM EDT for Barrow County, Jackson County, Walton County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2013, 3:49 AM EDT (07:49 UTC)
Expired
Jul 6, 2013, 4:30 AM EDT
In force
41 min
Issued by
NWS Atlanta, GA

Counties Barrow County, GA, Jackson County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 113 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 969 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
969 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

523 
WWUS82 KFFC 060749
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 AM EDT SAT JUL 6 2013

GAZ023>025-035-037-047-049-060830-
349 AM EDT SAT JUL 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALTON...OCONEE...
MORGAN...BANKS...BARROW...HALL AND JACKSON COUNTIES UNTIL 430 AM
EDT...

AT 343 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTH OF TALMO TO 6 MILES SOUTH OF 
RUTLEDGE...MOVING NORTH AT 25 MPH. THESE STORMS HAVE HOURLY RAINFALL 
RATES OF ONE HALF TO ONE INCH...FALLING OVER AREAS THAT SAW HEAVY 
RAIN EARLIER TODAY.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WALTON...OCONEE...MORGAN...BANKS...BARROW...HALL AND JACKSON
COUNTIES...INCLUDING AREAS AROUND HERNDONVILLE...RUTLEDGE...MONROE...
HARD LABOR CREEK STATE PARK...EBENEZER...PANNELL...CAMPTON...
BOSTWICK...BETHLEHEM...MOUNT VERNON...GOOD HOPE...GRATIS...FORT YARGO
STATE PARK...WINDER AND BOGART. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.

&&

LAT...LON 3436 8357 3378 8351 3346 8352 3370 8375
      3433 8376
TIME...MOT...LOC 0748Z 182DEG 21KT 3429 8375 3379 8375
          3357 8358

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 6, 1:32 AM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 6, 1:32 AM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 AM EDT SAT JUL 6 2013

.PREV DISCUSSION... /ISSUED 1109 PM EDT FRI JUL 5 2013/

UPDATE...
AN AREA OF MORE ORGANIZED CONVECTION DEVELOPED SOUTHEAST AND EAST
OF THE ATLANTA METRO AREA EARLY THIS EVENING...AND CONTINUES TO
PERSIST AS IT MOVES NORTHWARD INTO NORTHEAST GEORGIA TONIGHT. PER
THE HRRR AND LOCAL WRF...HAVE GREATLY DIMINISHED OVERNIGHT POPS
ACROSS PORTIONS OF CENTRAL GEORGIA...ESPECIALLY AFTER 06Z.
ACTIVITY LOOKS TO START FIRING AGAIN 15-16Z SATURDAY...WITH
ANOTHER DAY OF EXPECTED HEAVY RAINFALL WITH WIDESPREAD SHOWERS AND
EMBEDDED THUNDERSTORMS.

OVERALL...HOURLY TEMPERATURES LOOK TO BE ON TRACK FOR SATURDAY
MORNING...AND HAVE MADE NO SIGNIFICANT CHANGES AT THIS TIME.

FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING FOR NORTHERN
AND PORTIONS OF WESTERN GEORGIA AS HEAVY RAIN PERSISTS THROUGH THE
WEEKEND. HAVE MADE SOME ADJUSTMENTS TO QPF TO ACCOUNT FOR THE
LATEST WPC GUIDANCE. GFS CONTINUES TO BE THE MOST AGGRESSIVE WITH
THE EXPECTED 48-HOUR TOTALS THROUGH SUNDAY...PAINTING A 6-7 INCH
BULLSEYE OVER FAR NORTHWEST GEORGIA. HAVE CONTINUED WITH MORE OF
THE MODEL CONSENSUS...WITH AN ADDITIONAL 2-3 INCHES ACROSS MUCH OF
NORTH GEORGIA THROUGH MONDAY...AND 1-2 INCHES ELSEWHERE.

31

PREV DISCUSSION... /ISSUED 820 PM EDT FRI JUL 5 2013/

PREV DISCUSSION... /ISSUED 255 PM EDT FRI JUL 5 2013/

SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
NAM AND GFS IN GOOD AGREEMENT THROUGH THE SHORT TERM. THE MOISTURE
PLUME AXIS THAT HAS BEEN SITTING OVER ALABAMA IS FORECAST TO DRIFT
EAST THROUGH THE SHORT TERM BRINGING THE AXIS INTO GA BY LATE
SATURDAY AND SUNDAY. SEE THE HYDROLOGY SECTION FOR INFORMATION ON
RAINFALL AMOUNTS AND THE LATEST FLOOD/FLASH FLOOD WATCHES. GUIDANCE
HAS BEEN RUNNING A BIT TOO COOL ON MIN TEMPS AND A BIT TOO WARM ON
MAX TEMPS. WILL MAKE ADJUSTMENTS...HOWEVER MAX TEMPS SATURDAY WILL
BE TRICKY AS ANY SUNSHINE WILL BOOST TEMPS INTO THE MID AND UPPER
80S...POSSIBLY NEAR 90 AS WE ARE ALREADY SEEING TODAY ACROSS THE
SOUTHEAST HALF OF THE CWA. MIN TEMPS WILL REMAIN WARM AS DEWPOINTS
ARE EXPECTED TO HOLD IN THE LOW TO MID 70S SOUTH OF THE MOUNTAINS.

17

LONG TERM /SUNDAY THROUGH FRIDAY/...
NO SIGNIFICANT CHANGES MADE TO THE CURRENT LONG TERM FORECAST GRIDS.
PLEASE REFERENCE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.

20

/PREVIOUS LONG TERM DISCUSSION/SATURDAY NIGHT THROUGH THURSDAY/

THE EXTENDED PERIOD CONTINUES WET WITH PERSISTENT UPPER LOW OVER
THE MISSOURI VALLEY SPAWNING ADDITIONAL SHORTWAVE ENERGY SATURDAY
NIGHT. THIS UPPER SUPPORT ALONG WITH PWATS REMAINING WELL ABOVE 2
INCHES WILL ALLOW FOR LIKELY POPS EVEN INTO THE OVERNIGHT PERIOD
WITH HEALTHY AMOUNTS OF QPF IN THE .30 TO .50 RANGE FOR SIX HOUR
PERIODS. BY SUNDAY AFTERNOON...UPPER LOW WILL TRANSITION INTO THE
OHIO VALLEY WITH GFS DEPICTING UPPER TROUGH AXIS INTO NORTHERN
GEORGIA. WITH CONTINUED AMPLE MOISTURE...EXPECT CATEGORICAL POPS
GIVEN SHORTWAVE ENERGY AVAILABLE TO FUEL STORM DEVELOPMENT.

AS LOW FINALLY KICKS OUT THROUGH MIDWEEK...MOISTURE AXIS PIVOTS
BUT REMAINS OVER THE NORTH GEORGIA PORTION. ALTHOUGH UPPER ENERGY
WILL NOT BE AS PREVALENT...SHOULD SEE MORE THAN ENOUGH INGREDIENTS
TO WARRANT HIGH END CHANCE TO LIKELY POPS THROUGH WEDNESDAY. GFS
INDICATES 48 HOUR TOTALS ENDING THU MORNING OF AN ADDITIONAL 2
INCHES FOR THE NORTHERN TIER WHICH WOULD CREATE ADDITIONAL FLOODING
CONCERNS PENDING WHAT TAKES PLACE THE NEXT FEW DAYS.

BY LATE WED INTO THU...UPPER LOW OVER THE GULF BECOMES MORE OF A
PROMINENT FEATURE AS INFLUENCES OF ATLANTIC UPPER HIGH ABATE.
MEANWHILE...NORTHERN STREAM SHORTWAVE DIGS SOUTHWARD WITH A
SURFACE BOUNDARY ENTERING NORTH GEORGIA THU AFTERNOON. MOISTURE
POOLING ALONG THIS FEATURE WILL INCREASE POPS ONCE AGAIN AND WILL
CARRY HIGH MID RANGE POPS IN GRIDS FOR NOW.

GIVEN TIME OF YEAR...BOUNDARY DOES NOT MAKE IT VERY FAR INTO THE
FORECAST AREA BEFORE STALLING. ADDITIONAL SHORTWAVE ENERGY IN
DEVELOPING NORTHWEST FLOW ALOFT REGIME WILL KEEP POPS AT OR ABOVE
CLIMO THROUGH THE EXTENDED PERIOD WITH TEMPS AT OR BELOW NORMAL.

DEESE

HYDROLOGY...
THE LATEST QPF PROJECTIONS OFF THE MODELS INDICATE ANOTHER 1 TO 2
1/2 INCHES ARE POSSIBLE ACROSS THE MOUNTAINS AND DOWN THE WEST SIDE
OF THE CWA THROUGH SUNDAY. WITH THE GROUND SATURATED OVER MOST OF
THOSE AREAS ALREADY...ANOTHER 1 TO 2 INCHES OF RAIN WILL PUSH RIVERS
AND STREAMS INTO FLOOD. THEREFORE WILL ISSUE A FLOOD WATCH FOR AREAS
NORTH OF A LINE FROM LAGRANGE TO FAYETTEVILLE TO HOMER THROUGH 12Z
SUNDAY. FOR THOSE AREAS SOUTH OF THIS NEW WATCH...WHILE ISOLATED
POCKETS OF HEAVY ARE POSSIBLE IN THE THUNDERSTORMS...WIDESPREAD
FLOODING IS NOT EXPECTED AND THEREFORE THE FLASH FLOOD WATCH WILL
EXPIRE AT 8 PM THIS EVENING AND WILL NOT BE REISSUED.

&&

.AVIATION...
06Z UPDATE...
MAINLY IFR CONDITIONS AT TAF TIME THOUGH AHN AND ODDLY FTY ARE
HOLDING ONTO IMPROVED CONDITIONS FOR THE TIME BEING. EXPECT CIGS
TO REMAIN LOW THROUGH THE MID-MORNING HOURS WITH ONLY A GRADUAL
INCREASE DURING THE DAY. AHN/CSG/MCN WILL LIKELY GO LOW VFR IN THE
AFTERNOON. HAVE KEPT PROB30 FOR AFTERNOON TSRA. EXPECT IFR CIGS
AGAIN TOMORROW. WINDS GENERALLY SE THROUGH THE PERIOD 5-10KT.

//ATL CONFIDENCE...06Z UPDATE...
HIGH ON WINDS.
MEDIUM ON ALL OTHER ELEMENTS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          84  70  84  72 /  80  80  60  60
ATLANTA         82  71  82  72 / 100  90  70  50
BLAIRSVILLE     77  68  77  64 / 100  90  90  60
CARTERSVILLE    80  71  82  70 / 100  90  90  60
COLUMBUS        85  72  85  73 /  80  60  70  30
GAINESVILLE     80  70  80  71 / 100  90  80  60
MACON           86  71  87  71 /  60  60  60  30
ROME            79  71  81  71 / 100  90  90  60
PEACHTREE CITY  83  70  82  71 /  90  80  70  30
VIDALIA         89  73  89  72 /  50  20  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLAYTON...COBB...COWETA...DADE...DAWSON...DEKALB...
DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...
GWINNETT...HALL...HARALSON...HEARD...JACKSON...LUMPKIN...
MERIWETHER...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK...
SOUTH FULTON...TOWNS...TROUP...UNION...WALKER...WHITE...
WHITFIELD.

&&
Hazardous weather outlook, Jul 5, 5:39 AM EDT, 22 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 AM EDT FRI JUL 5 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-060945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
539 AM EDT FRI JUL 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

AMPLE MOISTURE CONTINUES TO STREAM ACROSS THE STATE WITH SHOWERS
AND ISOLATED THUNDERSTORMS EXPECTED TO CONTINUE. THE GROUND ACROSS
THE AREA IS SATURATED AND ADDITIONAL HEAVY RAIN CAN LEAD TO
FLOODING OR FLASH FLOODING. THE HIGHEST RAINFALL TOTALS THROUGH
TONIGHT ARE EXPECTED TO BE ACROSS NORTHERN AND WESTERN SECTIONS OF
THE FORECAST AREA.

WEATHER HAZARDS EXPECTED...

PERIODS OF MODERATE TO HEAVY RAINFALL DURING THE EVENING AND
OVERNIGHT HOURS MAY LEAD TO ADDITIONAL FLASH FLOODING AND RIVER
FLOODING.

THUNDERSTORMS WILL PRODUCE OCCASIONAL LIGHTNING AND WIND GUSTS TO 40 MPH OR
GREATER. WITH SATURATED SOILS...IT WILL NOT TAKE MUCH WIND TO DOWN TREES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ALTHOUGH THE RAINFALL MAY NOT BE AS WIDESPREAD...THERE WILL STILL
BE PERIODS OF MODERATE TO HEAVY RAINFALL IN SHOWERS AND
THUNDERSTORMS THROUGH EARLY NEXT WEEK. NORTHWEST GEORGIA LOOKS TO
SEE THE BEST CHANCES FOR THIS ADDITIONAL RAINFALL AND THERE IS
SOME CONCERN THAT ACCUMULATING HIGH RAINFALL TOTALS MAY LEAD TO
MORE SIGNIFICANT FLOODING ACROSS THE AREA. PERSONS PLANNING
OUTDOOR ACTIVITIES FOR THE WEEKEND SHOULD MONITOR THE LATEST
FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 5, 10:28 PM EDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1028 PM EDT FRI JUL 5 2013

GAZ024-025-027-036-038-060315-
1028 PM EDT FRI JUL 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN OGLETHORPE...
MADISON...BANKS...CLARKE AND JACKSON COUNTIES UNTIL 1115 PM EDT...

AT 1020 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
A LINE OF SHOWERS PRODUCING HEAVY RAINFALL OVER
BARROW...OCONEE...AND GREENE COUNTIES...MOVING NORTH AT 35 MPH.
THIS LINE HAS A HISTORY OF PRODUCING 1 TO 1.5 INCHES OF RAIN IN A
VERY SHORT PERIOD OF TIME.

RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED ACROSS
PORTIONS OF OGLETHORPE...MADISON...BANKS...CLARKE AND JACKSON
COUNTIES...INCLUDING AREAS AROUND
STEPHENS...MAXEYS...HUTCHINGS...LEXINGTON...CRAWFORD...STATE
BOTANICAL GARDEN OF GEORGIA...WHITEHALL...BEECHWOOD
HILLS...ARNOLDSVILLE...SANDY CROSS...WINTERVILLE...OCONEE
HEIGHTS...ATHENS...DUNLAP AND SMITHONIA. DRIVERS SHOULD USE CAUTION
AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3429 8335 3425 8333 3427 8330 3425 8325
      3425 8316 3427 8311 3423 8307 3417 8309
      3415 8305 3406 8298 3374 8314 3376 8327
      3381 8330 3385 8328 3393 8344 3431 8361
TIME...MOT...LOC 0225Z 183DEG 31KT 3384 8324

30
Special weather statement, Jul 6, 3:49 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 AM EDT SAT JUL 6 2013

GAZ023>025-035-037-047-049-060830-
349 AM EDT SAT JUL 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALTON...OCONEE...
MORGAN...BANKS...BARROW...HALL AND JACKSON COUNTIES UNTIL 430 AM
EDT...

AT 343 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTH OF TALMO TO 6 MILES SOUTH OF
RUTLEDGE...MOVING NORTH AT 25 MPH. THESE STORMS HAVE HOURLY RAINFALL
RATES OF ONE HALF TO ONE INCH...FALLING OVER AREAS THAT SAW HEAVY
RAIN EARLIER TODAY.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WALTON...OCONEE...MORGAN...BANKS...BARROW...HALL AND JACKSON
COUNTIES...INCLUDING AREAS AROUND HERNDONVILLE...RUTLEDGE...MONROE...
HARD LABOR CREEK STATE PARK...EBENEZER...PANNELL...CAMPTON...
BOSTWICK...BETHLEHEM...MOUNT VERNON...GOOD HOPE...GRATIS...FORT YARGO
STATE PARK...WINDER AND BOGART. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.

&&

LAT...LON 3436 8357 3378 8351 3346 8352 3370 8375
      3433 8376
TIME...MOT...LOC 0748Z 182DEG 21KT 3429 8375 3379 8375
          3357 8358

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:05 PM EDTSpecial Weather StatementFFCJones25 min
Jul 5, 8:12 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Coweta, Douglas, Fulton, Paulding48 min
Jul 5, 10:28 PM EDTSpecial Weather StatementFFCClarke, Madison47 min
Jul 6, 4:29 AM EDTSpecial Weather StatementFFCBarrow, Jackson, Towns, White46 min
Jul 6, 5:16 AM EDTSpecial Weather StatementFFCTowns, White29 min
Jul 6, 5:44 AM EDTSpecial Weather StatementFFCTowns, White31 min
Jul 6, 1:06 PM EDTSpecial Weather StatementFFCWhitfield24 min
Jul 6, 1:14 PM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson15 hr
Jul 6, 1:14 PM EDTRiver Flood WarningFFCEmanuel, Treutlen28 hr
Jul 6, 3:27 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more48 min
Jul 6, 4:00 PM EDTSpecial Weather StatementFFCFloyd, Gordon, Polk45 min
Jul 6, 5:24 PM EDTSpecial Weather StatementFFCCarroll, Douglas36 min
Jul 6, 6:37 PM EDTFlash Flood WarningFFCFloyd, Polk4 hr
Jul 6, 7:38 PM EDTFlash Flood WarningFFCWhitfield5 hr
Jul 6, 7:52 PM EDTSpecial Weather StatementFFCForsyth, Gwinnett38 min

Nearby

Special Weather Statements in Georgia, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.